MathSciNet Relay Station
MathSciNet bibliographic data
MR1428063 11F46 (11F22 17B67)
Gritsenko, Valeri A.; Nikulin, Viacheslav V. Siegel automorphic form corrections of some Lorentzian Kac-Moody Lie algebras. Amer. J. Math. 119 (1997), no. 1, 181–224.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement